Multipoint necessary conditions for optimality of controls that are singular in the classical sense in systems with delay
Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 527-530 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1985_21_3_a23,
     author = {K. B. Mansimov},
     title = {Multipoint necessary conditions for optimality of controls that are singular in the classical sense in systems with delay},
     journal = {Differencialʹnye uravneni\^a},
     pages = {527--530},
     year = {1985},
     volume = {21},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1985_21_3_a23/}
}
TY  - JOUR
AU  - K. B. Mansimov
TI  - Multipoint necessary conditions for optimality of controls that are singular in the classical sense in systems with delay
JO  - Differencialʹnye uravneniâ
PY  - 1985
SP  - 527
EP  - 530
VL  - 21
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DE_1985_21_3_a23/
LA  - ru
ID  - DE_1985_21_3_a23
ER  - 
%0 Journal Article
%A K. B. Mansimov
%T Multipoint necessary conditions for optimality of controls that are singular in the classical sense in systems with delay
%J Differencialʹnye uravneniâ
%D 1985
%P 527-530
%V 21
%N 3
%U http://geodesic.mathdoc.fr/item/DE_1985_21_3_a23/
%G ru
%F DE_1985_21_3_a23
K. B. Mansimov. Multipoint necessary conditions for optimality of controls that are singular in the classical sense in systems with delay. Differencialʹnye uravneniâ, Tome 21 (1985) no. 3, pp. 527-530. http://geodesic.mathdoc.fr/item/DE_1985_21_3_a23/